# SDR DALA2023080306282

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER JAMB PAN INTERNAL AND EXTERNAL STRUCTURE STA 946 TO STA 1002 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00337: DOOR JAMB WAS REPLACED PER B717-200 SRM 51 -41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #2898062)
